# SDR CALA2011072500509

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 35,244 hours, 12,685 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250270540
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENG NR 2 OVERHEAT CAME ON ABOUT 400FT AGL.  LIGHT CAME ON INTERMITTANTLY FOR ABOUT 8 MINS & THEN WENT STEADY.  QRH CHECK LIST RUN.  ENG NR 2 WAS SHUT DOWN.  RETURNED TO FIELD.  WINDMILL 10-12 MINS.   T/S PER FIM TASK 26-10-00-810-811, PERFORMED BITE TEST OF ENG/AP U FIRE DET MODULE.  NO FAULTS FOUND.  FOUND CONNECTION ON RT ENG CORE LOOP BROKEN.  REPLACED BOTH LT AND RT CORE WIRE HARNESS ASSY'S MWO325 & MNO326.RAN ENG'S AT VARIOUS POWER SETTING, NO FAULTS, NO LIGHTS CHECKS GOOD.
